Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering from vaginal fungal infection. On azomax, metrolag, lactovita and canestan. Itching not reduced. Advice?

I have been suffering from major vaginal fungal infection ....on thursday I visited the doc n she prescribed the below medicine for 5 days- azomax-500mg, metrolag 250mg, lactovita tablet, bactroban ointment 15g n canesten...have been using d medicine but I see a very slow improvement till now n itchiness still der..I visited her again yesterday to express my concern.she said der is little improvement but since infection is major will take time n to complete the doze..It has been better since before but itching has not been subsiding so effectively wit time resulting in my anxiety .she has also dne cbc test, culture test n has suggested to continue wit the same medicines.please help n guide me on this.
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  1898
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
I think you should complete the dose first.
Wait for the culture result.
Your doctor will add medicines by referring it's result.
Some infections take long time to resolve.
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor